MathSciNet Relay Station
MathSciNet bibliographic data
MR1437734 15A52 (15A18)
Edelman, Alan The probability that a random real Gaussian matrix has $k$ real eigenvalues, related distributions, and the circular law. J. Multivariate Anal. 60 (1997), no. 2, 203–232.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement